# SDR ERAA061846

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N296EH
- Make and model: Bolkms BO105S
- Aircraft serial: S849
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 1901350000
- Condition: Misrepaired
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER RETURNED FROM REPAIR 1-27-99.  HAD TO REMOVE AFTER INSTALLING ON AIRCRAFT BECAUSE READING WAS ERRATIC ABOVE 1,000 FEET.
